# SDR AALA202503171123

- Difficulty date: December 23, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5337090121000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE LOCATED AT Y1294 OF PRESSURE DECK MEMBRANE FR 36. CRACK DIRECTION 6 OCLOCK VIEW LOOKING AFT AND UP. CRACK D=0.120 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR (EXTERNAL DOUBLER ) LOC.ON PRESSURE DECK PANEL FR36 LOC. Y1294 LH SIDE IAW EA# 360743.
